online medicine store

Get Complete Medical Information About Dicyclomine 20 Mg Paracetamol Acetaminophen 325 Mg Tablet Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Dicyclomine 20 Mg Paracetamol Acetaminophen 325 Mg Tablet On Zoylo.com.

Loading...

INFORMATION ABOUT DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG

DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG uses

DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is a combination of two drugs: Dicyclomine (Anticholinergic) and Paracetamol (Analgesic/Antipyretic). DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is used to relieve pain associated with intestinal colic, biliary colic, renal colic and spasmodic dysmenorrhea.

Common side-effects

• Nausea
• Vomiting
• Constipation
• Abdominal pain
• Loss of appetite

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG

• Take DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with food to avoid stomach upset.
• DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is not recommended for children below 12 years of age.
• You are recommended not to take alcohol along with DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG. Together they may bring up very unpleasant side effects.
• Check with your doctor immediately if you experience diarrhoea while taking DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG.
• Inform your doctor if you have liver or kidney problems.
• Before driving or performing any strenuous activity after taking DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG make sure you are alert and normal enough to take up the above activities as this medicine may cause drowsiness or blurred vision.
• Always keep your doctor informed about the ongoing medications or the ones which you have taken in the past, including over-the-counter medicines and herbal medicines.
• Please do not take DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG if you are allergic to it.

FREQUENTLY ASKED QUESTIONS

Q) How does DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG work?
A) DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is a combination of two medicines Dicyclomine (anticholinergic) and Paracetamol (antipyretic/analgesic). Dicyclomine relaxes stomach or gut muscles and thereby relieves cramps, pain, wind, bloating and discomfort. Paracetamol works by blocking the release of certain chemical messengers in the body that cause pain.

Q) Does DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG cause dry mouth?
A) Yes DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG may cause dry mouth. So, you are recommended to chew sugarless gum, drink plenty of water, suck on sugarless hard candy or ice chips or use a saliva substitute to relieve dry mouth. If the condition persists, then consult your doctor immediately.

Q) Can I take DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with domperidone (used to treat nausea and vomiting)?
A) No, you are advised not to take DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG with domperidone because domperidone increases the motility of the gut, whereas DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG decrease the motility. Check with your doctor before taking any medicines.

Q) What happens if DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is taken in more than the prescribed dose?
A) If DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is taken in more than the prescribed dose then it may cause nausea, vomiting, abdominal pain, loss of appetite, headache, hot dry skin or liver damage. So, one should take as prescribed and if accidentally, taken more than prescribed then inform your family/friends and consult your doctor straight away.

Q) Is DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG safe?
A) Yes, DICYCLOMINE 20 MG + PARACETAMOL (ACETAMINOPHEN) 325 MG is safe when taken in prescribed dose and as directed by your doctor. However, some people may experience some common side effects like abdominal pain, nausea, vomiting, headache, drowsiness, diarrhoea and other very rare side effects. If you experience any persistent problem while taking this medication, please consult your doctor immediately.

^Top